Notre Dame Journal of Formal Logic

On a quasi-set theory.

Décio Krause

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 33, Number 3 (1992), 402-411.

Dates
First available: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634404

Zentralblatt MATH identifier
0774.03032

Mathematical Reviews number (MathSciNet)
MR1184070

Digital Object Identifier
doi:10.1305/ndjfl/1093634404

Subjects
Primary: 03E70: Nonclassical and second-order set theories

Citation

Krause, Décio. On a quasi-set theory. Notre Dame Journal of Formal Logic 33 (1992), no. 3, 402--411. doi:10.1305/ndjfl/1093634404. http://projecteuclid.org/euclid.ndjfl/1093634404.


Export citation